Do antibiotics make you poop?

8
Dangelo Metz asked a question: Do antibiotics make you poop?
Asked By: Dangelo Metz
Date created: Thu, Feb 11, 2021 12:38 PM
Date updated: Tue, Nov 8, 2022 11:45 AM

Content

Top best answers to the question «Do antibiotics make you poop»

These good bacteria help with the digestive process and they also play a role in keeping you healthy. Antibiotics can disrupt the balance of these bacteria. One of the side effects of killing off the good bacteria, in addition to the bad bacteria, is the possibility of looser stools.

7 other answers

If you are taking an antibiotic, the medication will cause a mild change in your population of intestinal bacteria that may cause occasional loose stools or mild diarrhea for a few days. These symptoms should stop once your antibiotic treatment ends.

Brief Answer: ANTIBIOTICS CAN CAUSE BLACK STOOLS Detailed Answer: Hi, Thank you for posting the question. I have gone through your medical history in detail. From the history,it seems that you are taking appropriate treatment. Sulphurmethoxazole can cause black stools. Cephalexin does not cause...

Not a problem: The color of the stool is influenced by the dark green bile added to the poo in transit.It changes through greens to yellow then brown if the gut germs have enough time to change it.Yellow just means po is moving through faster.Likely an abx effect.You can feed the kid some probiotic yoghurt and see it return to what you expect sooner, but it will gradually return to normal.

Antibiotic-associated diarrhea is more common when: More than one antibiotic is prescribed. An antibiotic is used for an extended period of time. An antibiotic is taken at a higher dose. A powerful broad-spectrum antibiotic is used. Occasionally, even a mild, narrow-spectrum antibiotic can cause bowel changes.

Hello. Thank you for your query at DoctorSpring.com. The increase in stool frequency is due to the loss of normal intestinal bacteria as a result of antibiotic use for 2 weeks. You should include yoghurt, probiotic drinks etc in your diet. In addition you can take OTC Lactobacillus supplements like Bacid/ VSL #3/ Culturelle/ Lacto-TriBlend etc, about 1-2 caplets per day, for a week. This will help in restoring the normal gut flora and normalize your stools. The light aching pain in the ...

You just finished a course of antibiotics Taking antibiotics can make your poop smell worse than normal. Antibiotics mess with your body's natural gut microbiome, so your poop may smell awful until the balance is restored One way you'll know if your poop is green due to a foodborne infection is if you have other symptoms like diarrhea, vomiting, and stomach cramping.

One of most common complaints from patients taking antibiotics is gastrointestinal issues like nausea, vomiting, and diarrhea, says Kate Dzintars, PharmD, a clinical pharmacy specialist at Johns...

Your Answer